# SDR ASAA0180239

- Difficulty date: August 11, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, ROW 1-3 TRACK LIGHTING WAS DETERMINED TO BE INOPERATIVE.  REPLACED ASSOCIATED BATTERY PACK ASSEMBLY.  LIGHTS THEN OPERATED PROPERLY.  (M)
